Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence theorems for nonlinear integral equations of Hammerstein type


Authors: Haim Brezis and Felix E. Browder
Journal: Bull. Amer. Math. Soc. 81 (1975), 73-78
MSC (1970): Primary 47G05; Secondary 47H15, 47H10
DOI: https://doi.org/10.1090/S0002-9904-1975-13641-X
MathSciNet review: 0407669
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Brezis and F. E. Browder, Some new results on Hammerstein equations, Bull. Amer. Math. Soc. 80 (1974), 567-572. MR 338855
  • 2. H. Brezis and F. E. Browder, Maximal monotone operators in nonreflexive Banach spaces and nonlinear integral equations of Hammerstein type, Bull. Amer. Math. Soc. 81 (1975), 82-88. MR 407670
  • 3. F. E. Browder, Nonlinear functional analysis and nonlinear integral equations of Hammerstein and Urysohn type, Contributions to Nonlinear Functional Analysis, E. Zarantonello (editor), Academic Press, New York, 1971. MR 394340
  • 4. M. A. Krasnosel'skiĭ, Topological methods in the theory of nonlinear integral equations, GITTL, Moscow, 1956; English transl., Macmillan, New York, 1964. MR 20 #3464; 28 #2414. MR 159197

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47G05, 47H15, 47H10

Retrieve articles in all journals with MSC (1970): 47G05, 47H15, 47H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13641-X

American Mathematical Society